Applebaum, D. (2004) Levy processes - from probability theory to finance and quantum groups. Notices of the American Mathematical Society, 51 (11). pp. 1336-1347. ISSN 0002-9920
Abstract
Stochastic processes are families of random variables; Lévy processes are families indexed by the positive reals which are independent with stationary increments and are stochastically continuous. The author reviews the basic properties of Lévy processes and considers some of their applications.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2004 American Mathematical Society. Reproduced in accordance with the publisher's self-archiving policy |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Miss Anthea Tucker |
Date Deposited: | 29 Sep 2009 14:30 |
Last Modified: | 17 Nov 2015 02:01 |
Published Version: | http://www.ams.org/notices/200411/fea-applebaum.pd... |
Status: | Published |
Publisher: | American Mathematical Society |
Refereed: | Yes |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:9794 |